U.S. doctors online nowAsk doctors free
A 35-year-old female asked about a 42-year-old male:

Nerve damage lower spine and right leg.18 yr on oxycontin, gabapentin, nortryptan, 5 weeks ago diagnosed with diabeties type1, have severe swollen feet?

2 doctor answers7 doctors weighed in
Dr. Brian Le
Dr. Brian Leanswered
Pain Management 17 years experience
Gabapentin: One of the side effect from Gabapentin is lower extremity swelling. Please see your doctor for additional evaluation.
Dr. Vadim Glukh
Orthopedic Foot and Ankle Surgery 23 years experience
Many reasons:: This could be due to the renal issues and dm certainly aggravates it. Also, the self-destruction of the bones in the foot may happen with diabetic neuropathy and or loss of sensation. In the feet.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 28, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.